# SDR HNAA0600060

- Difficulty date: June 29, 2006
- Submitted: July 1, 2006
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 32,672 hours, 35,569 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 82400033033
- Condition: Out Of Adjust
- Location: Nlg
- Part time: 32,672 hours, 35,569 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION NOSE UNSAFE LIGHT AND SELECT HANDLE LIGHT ILLUMINATED MOMENTARILY 2 TIMES FOLLOWED BY THUMPING NOISE IN GEAR WELL.  INSPECTED AND FOUND UPLOCK SENSOR GAP AT .050, ADJUSTED GAP TO .045 IAW WORKCARD 32-20-11R.  PERFORMED TARGET NEAR FAR TEST AND MEMORY RECALL PER -8 M/M 32-61-50, NO DISCREPANCIES NOTED.
